# SDR DALA2023120409923

- Difficulty date: December 3, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N111DC
- Make and model: Airbus A321-211
- Aircraft serial: 10018
- Aircraft time: 9,016 hours, 4,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1011 JETWAY IMPACTED L/H SIDE OF AIRCRAFT LEAVING AN APPROX 11.0" X 9.0" DENT, BETWEEN FR21-FR22, STR 24L-25L. CORRECTIVE ACTION: REPAIRED PER ERA 613741-14. (0093806)
